# SDR DALA2025012200519

- Difficulty date: January 22, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N431DX
- Make and model: Airbus A330-941
- Aircraft serial: 2073
- Aircraft time: 1,018 hours, 130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3431 1R & 2L DOOR DAMPER/EMERGENCY OPERATION CYLINDER PSI LOW. CORRECTIVE ACTION: SERVICED DOOR BOTTLES PER A330 AMM 52-15. (6437482)
